Forum

Contrast n ms

Hi I have what could be suspected MS and received a ct angiogram on Tuesday for a heart condition the scan used contrast dye and since then my ms symptoms have increased dramatically is this out of the ordinary thanks

Hi Billy

Whenever I have an MRI scan they use contrast dye. Don’t know if it’s the same type of dye, but I’ve never had a reaction to it. I don’t remember seeing anyone say they have had a problem (though my memory is far from reliable!), so I’d speak to your doc about it.

Dan

1 Like

Contrast dye has to work its way out of your body, either though peeing or in the case of kidney patients, dialysis. Give it few days, drink plenty of water and you should be okay

1 Like

The contrast dye for a CT scan is slightly different to that used for MRI, so who knows what the world can chuck at you! Chances are drinking lots of water will dilute the dye sufficiently, you’ll pee it out and you’ll be back to ‘normal’ soon.

And as you have ‘suspected’ MS, it’s possible that what you’re experiencing has nothing to do with it.

I hope the CT scan doesn’t throw any nasty surprises at you.

Sue